# SDR HNAA2009010300366

- Difficulty date: December 30, 2008
- Submitted: January 5, 2009
- Operation: Air carrier
- Aircraft: N330EN
- Make and model: Dhav DHC8311
- Aircraft serial: 274
- Aircraft time: 35,175 hours, 40,766 cycles
- System (JASC): 7922 · Engine Oil Temperature Regulator
- Part: Regulator
- Part number: 45E041
- Condition: Failed
- Location: Nr 1 Engine
- Part time: 35,175 hours, 40,766 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: M
- Precautionary procedure: D

## Discrepancy

NR 1 ENGINE TEMPERATURE WENT TO MAX PERMISSIBLE LIMIT OF 125 DEGREES, IMMEDIATELY PULLED POWER BACK TO BRING TEMPERATURE TO 115 DEGREE WITH IN LIMITS.  R&R THERMO VALVE ON NR 1 ENGINE OIL COOLER IAW 79-20-11, OPS CHECK GOOD.
